$5.95 New Zealand Wide Shipping

HOME | BLOG | ABOUT | CONTACT | MY CART

SEARCH
Online Shop
2320738

Maxigesic Pain Relief 100 Tablets

Maxigesic Pain Relief 100 Tablets
larger imageMove mouse over the image to magnify
Maxigesic pain relief tablets provide double action relief from pain, fever and inflammation.
NZ $38.99 NZ $29.99 Save NZ $9.00 incl GST
Qty.
Ingredients:
Contains Paracetamol 500mg and Ibuprofen 150mg
Codeine free.
Contains maize starch.
 
Provides temporary pain relief for:
  • Headaches
  • Period  Pain
  • Toothache
  • Symptoms of colds and flus
  • Muscular aches
  • Arthritis and Rheumatic pain
  • Backache
  • Reduces fever
  • Sinus pain
  • Sore throats
 
Directions:
Swallow whole with a large glass of water.
Adults and children over 12 years: 1 to 2 tablets every 4 to 6 hours as required (maximum of 8 tablets in 24 hours).
Do not give to children under 12 years of age.
 
Please read the packet for appropriate dosage. Always read the label and only use only as directed. Incorrect use could be harmful.
Do not take this medicine for longer than 72 hours unless advised to by a doctor,
 
Precautions:
Do not take Maxigesic:
  • If you are allergic to ibuprofen, aspirin, paracetomal or anti-inflammatory medicines.
  • In the last 3 months of pregnancy
  • In the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure
 
Seek medical advice if you:
  • are taking other products containing ibuprofen, aspirin, paracetomal or anti-inflammatory medicines
  • are taking regular medication
  • have asthma
  • are pregnant
  • taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or other medicines for pain relief
  • are over 65 years of age
 
If symptoms persist, side effects develop or you have an allergic reaction, stop and see your doctor or pharmacist immediately or contact AFT Pharmaceuticals Ltd 0800423823

You might also be interested in ...

Nurofen Zavance 72 Tablets
NZ $29.99
incl GST
Advil 10 Capsules
NZ $7.99 NZ $3.99 Save NZ $4.00 incl GST
 
Our Stores location and contact details are; 
 

Unichem Brighton Village Pharmacy

Image result for home icon

Unichem Rolleston Central
Pharmacy

Image result for home icon

Unichem Rolleston Village Pharmacy

Image result for home icon


Union Street Pharmacy


Image result for home icon
 

 

Unichem Burwood Hospital
Pharmacy
Image result for home icon

Unichem Belfast
Pharmacy
Image result for home icon